Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Convergence of Kähler-Ricci flow


Authors: Gang Tian and Xiaohua Zhu
Journal: J. Amer. Math. Soc. 20 (2007), 675-699
MSC (2000): Primary 53C25; Secondary 32J15, 53C55, 58E11
Published electronically: November 17, 2006
MathSciNet review: 2291916
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove a theorem on convergence of Kähler-Ricci flow on a compact Kähler manifold which admits a Kähler-Ricci soliton.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 53C25, 32J15, 53C55, 58E11

Retrieve articles in all journals with MSC (2000): 53C25, 32J15, 53C55, 58E11


Additional Information

Gang Tian
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
Email: tian@math.princeton.edu

Xiaohua Zhu
Affiliation: Department of Mathematics, Peking University, Beijing, 100871, People’s Republic of China
Email: xhzhu@math.pku.edu.cn

DOI: http://dx.doi.org/10.1090/S0894-0347-06-00552-2
PII: S 0894-0347(06)00552-2
Received by editor(s): August 29, 2005
Published electronically: November 17, 2006
Additional Notes: The first author was partially supported by an NSF grant and a Simon fund
The second author was partially supported by NSF grant 10425102 in China and a Huo Y-D fund
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.